# SDR AALA20161130015

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 46,767 hours, 14,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EVACUATION SLIDE LIGHT INTERMITTENT.  REMOVED DEBRIS FROM GIRT BAR SLIDE IAW AMM 25-66-00.  OPERATIONAL CHECK GOOD.
